Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why do I have erectile problem ? Why is my penis shrunk and becoming darker ?

I am fourteen years old and I have been having some penis problems. I have been having some abnormal problems with my penis like it has not been erecting like usual. This has just started to happen about 1 1/2 years ago. My penis size has shrunken ever since and is making me suspicious. I have also been seeing that my penis is becoming darker since and I am wondering what is that supposed to mean? Also, I have become more wrinkled around the top of the head and around my penis. I used to masturbate everyday for probably three years or a little more. I have stopped because I don t want anything else to happen to it. Are these signs of what people are calling becoming worn out? Please, if you could help me find the answer to these questions, I would highly appreciate it.
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

First thing to remember that masturbation does not cause worn out and you can masturbate 2-3 times per week without any adverse consequence.

Second you are in the pubertal age group and lots of changes occur in sexual organs under the influence of hormones during this period like increase penis size, hair growth around penis etc. But in your case changes appear to opposite so consult general physician as soon as possible.

Wish you Good Health,
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor